Insomnia is a complicated subject, so you might want to look in that forum for answers.
I presume your BP was more normal a few onths ago, but you didn't provide many details. I am doubting Zoloft kept your BP down and besides you slowly tapered over a year so it seems unlikely that your BP would pop up quickly at the end of the taper. How often have you been checked for BP? BP is a complicated subject too, so I would check out the high BP forum as well.
I assume " bp i take med for has been over 150/119." means you take a BP med yet your BP is up to 150. I would also check with doc because this is getting high.
One of the most common side effects of withdrawal from quitting an antidepressant is trouble sleeping. I think you're saying you took a year to taper off and you're now completely off for 1 week, is that right? Did you take a year to do it because it was very difficult to do, or because you were just being safe? Did the sleep problem occur before you stopped completely, or only after you completely stopped? Are you having any other symptoms you didn't have when you first went on the drug since stopping? Because this is such a common but very difficult withdrawal symptom, keep an eye on it, but don't worry too much about it unless it lasts for a few weeks or you get emotional problems you never had before starting the med. You were on this for a very very long time, and while you were on it your brain functioned in an altered state. It now has to learn again how to operate normally. How hard that is for any given individual differs a whole lot from someone else, and differs a whole lot in the same person with different meds. It's normal to take some time for your brain to recover. If this is your only symptom, it's not a terrible outcome so far. There are things you can do about sleep -- exercise, meditation (not right before bed), gentle aids such as homeopathy or mild natural relaxants such as chamomile just until you get used to sleeping again without the aid of the drug. As for the BP, I don't know about that one. BP is an odd thing, it goes up and down a fair amount naturally, and it isn't necessarily connected to anxiety. When it is, it's usually situational, not all the time. BP medication is also a difficult thing to judge. This type of med is given out way more than it needs to be, so it's hard to really know if you ever needed it in the first place. But if your BP is going up and the only thing you've done differently is stop taking Zoloft, it could very well be tied in to that and the fact you're not sleeping. All the things that can help you sleep can also help with BP. Diet and exercise alone fixes most people's BP problems. But also, sometimes drugs poop out. It's pretty oddly coincidental that this would happen just when you stopped taking a drug for depression or anxiety, but I guess it could happen. What I would suggest, for what it's worth, is that if the insomnia lasts for a long time you might have to consider going back on the Zoloft and tapering even more slowly. Hard to think you could do it any slower than you did, but there are lots of people who just have a devil of a time stopping these drugs. The BP is more iffy, so can't say about that except to say that, like you, it does seem an odd coincidence. I'd check with whoever put you on the BP med and hope that person knows something about the meds he or she prescribes, and also check with your psychiatrist and tell him or her what's going on since you stopped the Zoloft. Be patient, but not too patient -- if you wait some months, you probably lose the option of going back on the drug and tapering off more slowly, but again, if this is the only things happening, you're doing pretty well, and I think you will find a way to deal with them. All the best.